# SDR UPS07851093

- Difficulty date: October 11, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fs 123 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FINGER DOUBLER AT STA 123 L31R IS CORRODED AND CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPAIR FINGER DOUBLER AT STA 123 L31R IAW SRM 51-1-20D, AND DWG 5773316.
